MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305111
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 2 bd precisionglide¿ needles broke off during use.The following information was provided by the initial reporter: "caller reported needle and syringe tip broke off twice in the last two".
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
As no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD PRECISIONGLIDE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16120255
Report Number1911916-2022-00799
Device Sequence Number6382805
Product Code FMI
UDI-Device Identifier00382903051113
UDI-Public00382903051113
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number305111
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date01/09/2023
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age20 YR
Patient SexMale